Publication Abstracts

Mishchenko et al. 2016

Mishchenko, M.I., I.V. Geogdzhayev, and P. Yang, 2016: Expansion of tabulated scattering matrices in generalized spherical functions. J. Quant. Spectrosc. Radiat. Transfer, 183, 78-84, doi:10.1016/j.jqsrt.2016.05.015.

An efficient way to solve the vector radiative transfer equation for plane-parallel turbid media is to Fourier-decompose it in azimuth. This methodology is typically based on the analytical computation of the Fourier components of the phase matrix and is predicated on the knowledge of the coefficients appearing in the expansion of the normalized scattering matrix in generalized spherical functions. Quite often the expansion coefficients have to be determined from tabulated values of the scattering matrix obtained from measurements or calculated by solving the Maxwell equations. In such cases one needs an efficient and accurate computer procedure converting a tabulated scattering matrix into the corresponding set of expansion coefficients. This short communication summarizes the theoretical basis of this procedure and serves as the user guide to a simple public-domain FORTRAN program.

Export citation: [ BibTeX ] [ RIS ]

BibTeX Citation

  author={Mishchenko, M. I. and Geogdzhayev, I. V. and Yang, P.},
  title={Expansion of tabulated scattering matrices in generalized spherical functions},
  journal={J. Quant. Spectrosc. Radiat. Transfer},

[ Close ]

RIS Citation

ID  - mi06220s
AU  - Mishchenko, M. I.
AU  - Geogdzhayev, I. V.
AU  - Yang, P.
PY  - 2016
TI  - Expansion of tabulated scattering matrices in generalized spherical functions
JA  - J. Quant. Spectrosc. Radiat. Transfer
VL  - 183
SP  - 78
EP  - 84
DO  - 10.1016/j.jqsrt.2016.05.015
ER  -

[ Close ]

• Return to 2016 Publications

• Return to Publications Homepage